RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 11, Issue 4  


Interpolational problem of Abel
Yu. A. Kaz'min
353
On the best approximation in the mean of continuous functions by polynomials, which are majorized by a given function
V. A. Kaminskii
365
On the definition of purity of modules
A. I. Generalov
375
On the class number of exact ideals for $Z$-rings in a commutative $Q$-algebra
I. A. Levina
381
On the structure of subgroups of a nilpotent nonperiodic group
A. S. Pekelis
389
Weights of modular representations
A. N. Rudakov
397
Isomorphism conditions for completely decomposable torsion-free abelian groups with isomorphic rings of endomorphisms
A. M. Sebel'din
403
On coercive solvability of parabolic equations
V. P. Anosov, P. E. Sobolevskii
409
Bilateral difference method for solving the boundary value problem for an ordinary differential equation
E. A. Volkov
421
On the exactness of a theorem of Mazur and Orlicz
N. A. Davydov
431
Spectral function of Marchenko type for a difference operator of an even order
Yu. L. Kishakevich
437
Nonlinear $(n-1)^p$-connections in metric Cartan spaces of higher order
L. E. Evtushik
447
On some conditions on mappings of spaces onto cylindrical domains
V. A. Zorich, V. S. Samovol
459
Hall varieites of semigroups
L. A. Skornyakov
463

Letter to editor
Letter to the editor
V. I. Chaadaev
471
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019